Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Headache, tiredness, nosebleed, sore back and neck, leg pain. Taken antibiotics. Taking iron supplements

Hi, I have really bad headaches constantly, sleepless nights, but really tired and take short naps during the days, a blood nose, sore lower back and neck, my legs sometimes ache when I walk and I've been felling lethargic. I went to a doctor and they thought I had a sinus infection so they put me on antibiotics. The antibiotics didn't help at all so 5 days later I went back to the doctor and they wanted to take an MRI scan just to be safe but they couldn't do that because of my braces, so they sent me to a physio to see if that would help, but it didn't. After about 2 weeks of it, it went away for about a week, and then it came back and Ive had it for a week again now. I am taking iron supplements.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Based on your details you have headache and nose bleeds ,sinusitis can produce similar symptoms.It has to be confirmed by CT scan brain with paranasal cuts hence one can make sure the cause of it.

I feel leg pain while walking and lethargy can be due to blood loss, causing anemia. CT scan spine,blood compete count,platelet count,bleeding time,clotting time, and prothrobin time will help to rule out bleeding nose secondary to hematological disorders.Spine scan will help to rule out degeneration of spine as MRI is contraindicated in your case.

Consult Neurologist and ENT surgeon (for local examination and endoscopy) for clinical examination and further plan.

Answered: Sun, 30 Jun 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor